# SDR AALA200800053

- Difficulty date: January 12, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT T2454/12JAN - RECEIVED RIGHT HYDRAULIC LOSS INDICATION.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  FOUND RIGHT HYDRAULIC LINE DAMAGED AT RIGHT WHEEL WELL REAR SPAR.  REPLACED RIGHT HYDRAULIC LINE AT RIGHT WHEEL WELL REAR SPAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
